HMJ online

Volume 34, Number 2 (July, 2004)

Mizuho Hikida
Some acyclic relations in the lambda algebra

pp.147-160. Full text: PDF (126KB)

Alexandru Zaharescu
Irreducibility over valued fields in the presence of a secondary valuation

pp.161-176. Full text: PDF (137KB)

Santiago Cano-Casanova, Julián López-Gómez and Marcela Molina-Meyer
Isolas: compact solution components separated away from a given equilibrium curve

pp.177-199. Full text: PDF (347KB)

Makoto Matsumoto and Shigehiro Tagami
Practical fast algorithm for finite field arithmetics using group rings

pp.201-210. Full text: PDF (94KB)

Kazuichi Ikegami
Cobordism group of Morse functions on manifolds

pp.211-230. Full text: PDF (165KB)

Chieko Matsumoto
An optimal discriminant rule in the class of linear and quadratic discriminant functions for large dimension and samples

pp.231-250. Full text: PDF (162KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)